SciELO - Scientific Electronic Library Online

 
vol.131 número9Diagnóstico de ingreso y evolución nutricional de los beneficiarios de la Corporación para la Nutrición Infantil (CONIN)Ceguera secundaria a neuropatía óptica isquémica por una disección carotídea espontánea: Caso clínico índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Revista médica de Chile

versão impressa ISSN 0034-9887

Resumo

CASTRO G, Pablo et al. Catastrophic antiphospholipid syndrome and acute heart failure: Report of one case . Rev. méd. Chile [online]. 2003, vol.131, n.9, pp.1037-1041. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872003000900010.

A 33 years old woman was admitted to the hospital after four days with cough, dyspnea, orthopnea and hemoptysis. Blood pressure was 170/90 mmHg, pulse was 112 and temperature was normal. She had cyanosis and a left ventricular gallop, without heart murmurs. A chest radiograph revealed pulmonary edema and echocardiogram showed a global left ventricular systolic disfunction. Oxygen and furosemide were started, but cardiopulmonary collapse ensued. The patient was supported with mechanical ventilation and treated with inotropic drugs. A right sided cardiac catheterization showed pulmonary wedge pressure of 18 mmHg and a cardiac index of 3 l/min/m2. The levels of creatinine and urea nitrogen were elevated and a urine protein was 97 mg/dl. Coagulation tests were normal except by a positive lupic anticoagulant. Markers of connective tissue diseases or vasculitis were negatives. The clinical evolution suggested that a catastrophic antiphospholipid syndrome was ongoing. Intravenous corticoids, gammaglobulin and cyclofosfamide were administered with transient improvement. On her fourth day of treatment, the patient presented sudden pulmonary bleeding and embolism. A plasmapheresis was performed with improvement of renal, cardiac and pulmonary function. After this episode, the patient has been treated with prednisone and oral anticoagulants treatment for the last two years, without further clinical events

Palavras-chave : Antiphospholipid syndrome; Heart failure; Lupus coagulation inhibitor.

        · texto em Espanhol     · Espanhol ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons